# SDR SIMA201000801

- Difficulty date: January 8, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 14,350 hours, 12,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Part time: 14,350 hours, 12,925 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT ROW 12 THROUGH ROW 18 FLOOR EMERGENCY LIGHT STRIP WAS FOUND TO NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT NR 6 INVERTER IAW AMM 33-50-11.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
